# SDR R61A201302160166

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,441 hours, 9,541 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH INTO TUS, CREW PUT GEAR DOWN AND NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE.  CREW ABORTED LANDING TO WORK PROBLEM AND RAN ALTERNATE GEAR INDICATION LIGHTS TO VERIFY THEY HAD THREE GREEN LIGHTS.  CREW DECLARED AN EMERGENCY AND DID A FLY BY FOR A VISUAL THAT THE NOSE WHEEL WAS DOWN AND THE TOWER CONFIRMED NOSE WHEEL WAS DOWN.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE RR'D GEAR LIGHT BULB PER BOMBA AMM AND OPS CHECKED GOOD.
